# SDR QXEA0101515

- Difficulty date: September 14, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 10,049 hours, 14,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252097701
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FORWARD RED PROXIMITY EMERGENCY ESCAPE PATH LIGHTS DO NOT ILLUMINATE.  REPLACED SECTION OF FLOOR TRACK LIGHTING.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
